# SDR ASAA0380098

- Difficulty date: January 22, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, RIGHT WING TO BODY AFT FILLET PANEL LOWER RUB STRIP HAS LIGHT SURFACE CORROSION AROUND FASTENER AND RUBSTRIP.  CUT OUT CORRODED SECTION AND INSTLALED DOUBLER AND TRIPLER PER SRM 53-04.  (M)
